# SDR ABXA060048

- Difficulty date: January 4, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N976AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47596
- Aircraft time: 58,591 hours, 54,982 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 59131951
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT DOOR PAN CRACKED AT FORWARD LOWER STOP.  STOP DRILLED CRACK.  INSTALLED DOOR PAN REPAIR IAW DC9 SRM K07390.
